Facebook Pixel
EmpowHER Guest

i have vaginal itching

By Anonymous January 23, 2012 - 9:36am
Rate This

i have vaginal itching i used gynodaktarin vaginal supp. for 3 days but no effect .i need your help

Add a Comment2 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

It sounds like you have a yeast infection. Your medication is often taken for a week or more. You may need to give it more time to become effective. How long are you to take it?

You can get an over-the-counter, anti-itch medication for your genital region at any drugstore - this can help until your infection clears up.



January 23, 2012 - 10:20am
EmpowHER Guest
Anonymous (reply to Susan Cody)

thanx for your replay but now i have to repeat the same medicine for a week or use another one .i need your advice

January 23, 2012 - 12:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.